# SDR DL73S040500

- Difficulty date: June 2, 2004
- Submitted: June 4, 2004
- Operation: Air carrier
- Aircraft: N316DL
- Make and model: Boeing 737232
- Aircraft serial: 23088
- Aircraft time: 55,781 hours, 41,797 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON W-2 LETTER CHECK STRINGER 27 LEFT CORRODED STA 967-1006.  REPAIRED PER SRM 53-10-3 FIG 1.
